# SDR HEED9552

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 3340 · Exterior Lighting
- Part: Lamp
- Part number: 4580
- Condition: Failed
- Location: Light
- Part time: 616 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAMP BURNT.  ORDERED NEW PART
